# SDR SWAA2022022241475

- Difficulty date: August 28, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 61,359 hours, 36,009 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E I/B OF PYLON SAIL TAIL; WIGGLE PLATE IS CRACKED. / REMOVED AND REPLACED L/H WING T/E I/B OF PYLON SAIL TAIL IAW SRM 51-40-02-0G-0; 51-40-05-0G-0; AND DWG 115A2714 SHT 1 REV B
